| Model Number |
0285 |
| Medical Device Problem Codes |
Failure to Capture (1081); High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead was surgically abandoned due to high out of range pacing impedance measurements that were greater than 2500 ohms and loss of capture (loc).No additional adverse patient effects were reported.